MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: mid 70's.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left external iliac artery.A 7.0x30x135cm express ld iliac / biliary stent was advanced to treat the lesion.It was noted to be the wrong length stent.The stent delivery system was attempted to be removed; however, the stent came off the balloon.A smaller balloon was then used to dilate the dislodged stent in the left external iliac artery and the procedure was completed.No further patient complications were reported and the patient was fine.
 
Additional Manufacturer Narrative
Age at time of event: mid 70's.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left external iliac artery.A 7.0x30x135cm express ld iliac / biliary stent was advanced to treat the lesion.It was noted to be the wrong length stent.The stent delivery system was attempted to be removed; however, the stent came off the balloon.A smaller balloon was then used to dilate the dislodged stent and the procedure was completed.No further patient complications were reported and the patient was fine.It was further reported that the target lesion was non-tortuous and moderately calcified.The stent fell off the balloon while trying to retrieve the undeployed system from the body and the stent was deployed where it lodged.Additional stenting was done to treat the target lesion and the procedure was completed.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9591757
Report Number2134265-2020-00120
Device Sequence Number3244301
Product Code NIO
UDI-Device Identifier08714729579694
UDI-Public08714729579694
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024727106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;